Vol. 82, No. 2, 1979

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Measures as functionals on uniformly continuous functions

Jan K. Pachl

Vol. 82 (1979), No. 2, 515–521
Abstract

The space Mt of bounded Radon measures on a complete metric space is studied in duality with the space 𝒰b of bounded uniformly continuous functions. The weak topology has reasonable properties: the space Mt is 𝒰b-weakly sequentially complete, and every 𝒰b-weakly compact subset of Mt is pointwise equicontinuous on the set of 1-Lipschitz functions.

Mathematical Subject Classification 2000
Primary: 28A33
Secondary: 46E27
Milestones
Received: 12 April 1978
Published: 1 June 1979
Authors
Jan K. Pachl